# SDR C2XA98IA195

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: S52376108202
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND A CRACK IN THE CARGO DOOR FORWARD HINGE BRACKET.  MAINTENANCE REMOVED AND REPLACED THE BRACKET IAW ATR SRM 51-25-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVIEC.  (M)
